MathSciNet Relay Station
MathSciNet bibliographic data
MR2274981 11L07
Bourgain, J. Exponential sum estimates over subgroups of ${\Bbb Z}\sp *\sb q$, $q$ arbitrary. J. Anal. Math. 97 (2005), 317–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement